# SDR SWAA2024032266725

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N8885Q
- Make and model: Boeing 737-8
- Aircraft serial: 67961
- Aircraft time: 1,563 hours, 894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD L/H PORTABLE FLASHLIGHT NOT SHOWING GREEN CHARGE LIGHT WHEN PRESSED<[01] OK TO CONTINUE PER MEL 25-64-02A. SP1B;[02] CONFIRMED FLASHLIGHT NOT TOUCH WITH POGO CONTACTS. SECURELY INSTALLED FLASHLIGHT IN THE BRACKET OPS CHK NML PER AMM 25-64-00
